# SDR UPS02239190

- Difficulty date: August 13, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 51,472 hours, 38,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs418-441,S2l-4l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION FOUND AT LAP JOINT S4L. LFEC INSPECTION CARRIED OUT FROM B S 360 TO BS 440. MATERIAL LOSS INDICATION FROM BS 440 TO BS 411 APPR OX. 20% - 30%. CORRODED INTERNAL DOUBLER ALSO FOUND TO BE DISBONDED.  DOUBLER REMOVED IAW SRM 51-30-2.     REPAIR CARRIED OUT IAW SMRO EO 2002-044-003, REF. UPS EO B727-5330-1 7405-A.
